# SDR TRAX200701837

- Difficulty date: November 29, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 31,919 hours, 35,747 cycles
- System (JASC): 5755 · Spoilers
- Part: Shield
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SPOILER THUNDER SHIELD FOUND CORRODED OUT OF LIMIT ON WC 600-19 NEEDS TO BE FABRICATED, RESOLVED ON W/O: 75891 TASKCARD: N/R-00666.  RT SPOILER THUNDER SHIELD FABRICATED IAW SRM 51-24-01.  INSTALLATION COVERED ON W/C 600-19.
